The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 65, Issue 3, 2008
Metadata
 

On periodic solutions of a nonlinear singular differential equation
Moulay R. Sidi Ammi
pp. 311–320
Abstract | Full-Text PDF (81 KB) | Metadata

The local structure of nonstandard representatives of distributions
Hans Vernaeve
pp. 321–337
Abstract | Full-Text PDF (143 KB) | Metadata

Irréductibilité et spécialisation des polynômes
Salah Najib
pp. 339–343
Abstract | Full-Text PDF (62 KB) | Metadata

Local solutions for a Timoshenko system in noncylindrical domains
Vando Narciso and Alfredo T. Cousin
pp. 345–371
Abstract | Full-Text PDF (188 KB) | Metadata

Symmetry and bifurcation of periodic solutions in Neumann boundary value problems
Sofia B. S. D. Castro
pp. 373–385
Abstract | Full-Text PDF (100 KB) | Metadata

Sharp estimates for periodic solutions to the Euler–Poisson–Darboux equation
Paulo Amorim and Philippe G. LeFloch
pp. 387–429
Abstract | Full-Text PDF (256 KB) | Metadata